I have been unwell for last 2 years after about a year i decided to visit my doctor. Tests after test was done. Thyroid, hormone tests, diabetes etc. The only test that came back abnormal was my liver function. I was sent for to see a specialist and had more tests done on my liver. When the results came back it showed. An abnormality in my ultrasound scan. Also more concerning was my liver serum associated with sarcoidosis was 147. 3 times the normal value. Along with this my vitamin d level was 43 slightly lower then the normal range. Im scheduled for a biopsy in april to confirm this. My problem is ive been suffering with other symptoms the same time i began having liver trouble including. Weak erection, loss of libido, ejeculatory disorder, weight gain, mood swings mainly irritability, mental fog makes me emotionless. Insomia. Aches and pains. Ive done alot of research and all these symptoms point towards a hormonal problem. But is it possible the my liver condition is causing these symptoms or is it a different condtion causing this. If it is my liver how can the liver cause these symptoms. Sorry for bad english. Thanks.
Hello and hope you are fine.
In sarcoidosis of the liver there is fatigue, itching, fever, an enlarged liver, or pain in the right upper portion of the abdomen. In few untreated cases it may progress to chronic cholestatic disease, portal hypertension, and cirrhosis .Hormonal problems,stress,anxiety all can lead to weak erection,loss of libido, mood swings, aches and joints pains. Vitamin D deficiency can lead to joint pains, muscle aches, fatigue, exhaustion and depression. It is best to see a doctor and start taking vitamin D supplementation. Stay away from stress and exercise daily for 20-30 minutes. That may help. Do consult your doctor for more queries.
Best wishes and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.